MathSciNet Relay Station
MathSciNet bibliographic data
MR274753 (43 #513) 30.47
Poleckiĭ, E. A. The method of moduli for nonhomeomorphic quasiconformal mappings. (Russian) Mat. Sb. (N.S.) 83 (125) 1970 261–272.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement